# SDR DL73S040993

- Difficulty date: October 26, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 57,295 hours, 43,163 cycles
- Engine: Pwa JT8D15A
- System (JASC): 2560 · Emergency Equipment
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT R2 DOOR AND AFT AISLE EXIT INOPERATIVE.  REPLACED BLOWN FUSES IN POWER SUPPLY FOR LIGHTS.
